Allercet Cold Tablet

Allercet Cold Tablet


₹ 55.25 (Upto 15% off)

Composition of Allercet Cold Tablet:

Levocetirizine 5mg + Phenylephrine 10mg + Paracetamol / Acetaminophen 500mg

Uses of Allercet Cold Tablet:

Common cold symptoms

10 Tablets / Strip
*Product images are for illustrative purposes only and may differ from the actual product.
10 Tablets / Strip

Substitutes for Allercet Cold Tablet

Okacet Cold Total Tablet